Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A uniqueness criterion for ordinary differential equations in Banach spaces


Author: M. Arrate
Journal: Proc. Amer. Math. Soc. 81 (1981), 421-424
MSC: Primary 34G20
DOI: https://doi.org/10.1090/S0002-9939-1981-0597654-4
MathSciNet review: 597654
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A uniqueness theorem for the Cauchy problem for ordinary differential equations in complex Banach spaces is given. This paper generalizes and extends a number of known results.


References [Enhancements On Off] (What's this?)

  • [1] G. Bachman and L. Narici, Functional analysis, Academic Press, New York, 1966. MR 0217549 (36:638)
  • [2] S. R. Bernfeld, R. D. Driver and V. Lakshmikantham, Uniqueness for differential equations, Math. Systems Theory 9 (1976), 359-367. MR 0447673 (56:5983)
  • [3] J. M. Bownds and F. T. Metcalf, An extension of the Nagumo uniqueness theorem, Proc. Amer. Math. Soc. 27 (1971), 313-316. MR 0288331 (44:5529)
  • [4] J. B. Diaz and R. J. Weinacht, On nonlinear differential equations in Hilbert spaces, Applicable Anal. 1 (1971), 31-41. MR 0282032 (43:7746)
  • [5] T. Gard, A generalization of the Nagumo uniqueness criterion, Proc. Amer. Math. Soc. 70 (1978), 167-172. MR 0470288 (57:10046)
  • [6] J. A. Goldstein, Uniqueness for nonlinear Cauchy problems in Banach spaces, Proc. Amer. Math. Soc. 53 (1975), 91-95. MR 0377218 (51:13391)
  • [7] -, The exact amount of nonuniqueness for singular ordinary differential equations in Banach spaces with an application to the Euler-Poisson-Darboux equations, Nonlinear Equations in Abstract Spaces, V. Lakshmikantham (ed.), Academic Press, New York, 1978, pp. 95-103. MR 502537 (80k:34084)
  • [8] V. Lakshmikantham and G. Ladas, Differential equations in abstract spaces, Academic Press, New York, 1972. MR 0460832 (57:824)
  • [9] T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508-520. MR 0226230 (37:1820)
  • [10] L. A. Medeiros, On nonlinear differential equations in Hilbert spaces, Amer. Math. Monthly 76 (1969), 1024-1027. MR 0248433 (40:1685)
  • [11] T. Rogers, On Nagumo's condition, Canad. Math. Bull. 15 (1972), 609-611. MR 0311965 (47:527)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G20

Retrieve articles in all journals with MSC: 34G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597654-4
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society